# SDR 0509015

- Difficulty date: September 20, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 71,066 hours, 78,607 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39571741
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VENTRAL STAIR CUTOUT WITH FITTING CRACKED LOCATED AT STA Y892.
